Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On fundamental matrix solutions


Author: Hyman J. Zimmerberg
Journal: Proc. Amer. Math. Soc. 5 (1954), 391-394
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0062903-1
MathSciNet review: 0062903
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. A. Bliss, A boundary value problem for a system of ordinary linear differential equations of the first order, Trans. Amer. Math. Soc. vol. 28 (1926) pp. 561-584. MR 1501366
  • [2] W. W. Elliott, Generalized Green's functions for compatible differential systems, Amer. J. Math. vol. 50 (1928) pp. 243-258. MR 1506668
  • [3] K. S. Miller and M. M. Schiffer, On the Green's functions of ordinary differential systems, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 433-441. MR 0048671 (14:50f)
  • [4] W. T. Reid, Generalized Green's matrices for compatible systems of differential equations, Amer. J. Math. vol. 53 (1931) pp. 443-459. MR 1506830

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0062903-1
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society